# SDR 95ZZZX3261

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4916Q
- Make and model: Cessna A188B
- Aircraft serial: 18802651T
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 165003338
- Condition: Shroud Failed
- Location: Exhaust System
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

SHROUD MISSING FROM EXHAUST SYSTEM MUFFLER WHICH CAUSED MUFFLER TO HEAT UP ENOUGH TO BURN A HOLE IN IT.  BURNED UP INTAKE AIR FILTER WHICH WAS INDUCED INTO ENGINE CAUSING ENGINE FAILURE.
